Alert archive / Oklahoma / Tornado Warnings in 2011
Tornado Warning 78, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 7, 2011, 2:14 PM CST for Greer County, Harmon County, Kiowa County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 7, 2011, 2:14 PM CST (20:14 UTC)
- Expired
- Nov 7, 2011, 3:00 PM CST
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Harmon County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 92 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 7, 2:25 PM CST | HAIL 1.75 | 1 W Reed, OK | |
| Nov 7, 2:30 PM CST | HAIL 1.75 | 10 W Mangum, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 7, 1:11 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082
WFUS54 KOUN 072014
TOROUN
OKC055-057-075-072100-
/O.NEW.KOUN.TO.W.0078.111107T2014Z-111107T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
214 PM CST MON NOV 7 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
GREER COUNTY IN SOUTHWEST OKLAHOMA...
NORTHERN HARMON COUNTY IN SOUTHWEST OKLAHOMA...
EXTREME NORTHWESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 300 PM CST
* AT 214 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
VINSON...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BRINKMAN...MCKNIGHT...VINSON AND
WILLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS.
A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3511 9969 3511 9944 3512 9932 3510 9929
3469 9982 3482 9998
TIME...MOT...LOC 2014Z 223DEG 31KT 3483 9982
$$
WR3 follow-up statements
334
WWUS54 KOUN 072025
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CST MON NOV 7 2011
OKC055-057-075-072100-
/O.CON.KOUN.TO.W.0078.000000T0000Z-111107T2100Z/
GREER OK-HARMON OK-KIOWA OK-
225 PM CST MON NOV 7 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR EXTREME
NORTHWESTERN KIOWA...CENTRAL HARMON AND GREER COUNTIES...
AT 225 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES EAST OF VINSON...
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BRINKMAN...VINSON AND WILLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3474 9976 3491 9988 3511 9969 3511 9944
3512 9932 3510 9929
TIME...MOT...LOC 2025Z 223DEG 31KT 3490 9974
$$
WR153
WWUS54 KOUN 072032
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
232 PM CST MON NOV 7 2011
OKC055-057-075-072100-
/O.CON.KOUN.TO.W.0078.000000T0000Z-111107T2100Z/
GREER OK-HARMON OK-KIOWA OK-
232 PM CST MON NOV 7 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR EXTREME
NORTHWESTERN KIOWA...NORTHERN HARMON AND GREER COUNTIES...
AT 232 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES SOUTHWEST OF
WILLOW...MOVING NORTHEAST AT 30 MPH. SPOTTERS HAVE RECENTLY REPORTED A FUNNEL
CLOUD WITH THIS THUNDERSTORM.
* LOCATIONS IN THE WARNING INCLUDE BRINKMAN AND WILLOW.
LAT...LON 3479 9976 3494 9985 3511 9969 3511 9944
3512 9932 3510 9929 3484 9965
TIME...MOT...LOC 2032Z 226DEG 25KT 3487 9974
$$
WR326
WWUS54 KOUN 072038
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CST MON NOV 7 2011
OKC055-057-075-072100-
/O.CON.KOUN.TO.W.0078.000000T0000Z-111107T2100Z/
GREER OK-HARMON OK-KIOWA OK-
238 PM CST MON NOV 7 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR EXTREME
NORTHWESTERN KIOWA...NORTHEASTERN HARMON AND NORTHERN GREER
COUNTIES...
AT 238 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES SOUTHWEST OF
WILLOW...MOVING NORTHEAST AT 30 MPH. SPOTTERS HAVE RECENTLY REPORTED A FUNNEL
CLOUD WITH THIS THUNDERSTORM.
* LOCATIONS IN THE WARNING INCLUDE BRINKMAN AND WILLOW.
LAT...LON 3485 9971 3496 9981 3511 9969 3511 9944
3512 9932 3510 9929 3485 9965
TIME...MOT...LOC 2038Z 226DEG 25KT 3492 9969
$$
WRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 7, 10:49 AM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 7, 10:49 AM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1049 AM CST MON NOV 7 2011 .DISCUSSION... A WARM FRONT IS MAKING FAIRLY STEADY PROGRESS TO THE NORTHWEST THIS MORNING. IT HAS BEEN SOMEWHAT DIFFICULT TO LOCATE AT TIMES...DUE TO THE PRESENCE OF A COUPLE OF MOISTURE GRADIENTS. THE POSITION LATE THIS MORNING APPEARS TO BE FROM ABOUT CHEYENNE...TO ENID...TO MEDFORD. NUMEROUS SHOWERS AND THUNDERSTORMS WERE ALONG AND NORTH OF THE FRONT. ADDITIONAL SHOWERS AND STORMS WERE NUMEROUS OVER CENTRAL OKLAHOMA AS WELL...AS LARGE QUANTITIES OF LOW-LEVEL MOISTURE CONTINUED TO STREAM NORTH INTO NORTH TEXAS AND OKLAHOMA. A FEW BREAKS IN THE CLOUDS WERE NOTED OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. THIS IS IN LINE WITH THE OVERALL PLAN FOR TODAY...IN WHICH CLOUDS BREAK UP SOMEWHAT IN OUR SOUTHWEST COUNTIES...ENHANCING THE RISK OF SEVERE STORMS THERE. THE LATEST SHORT-RANGE MODELS CONTINUE TO SUPPORT THE IDEA THAT SUPERCELLS WILL FORM THIS AFTERNOON...THEN STORMS WILL FORM INTO A LONG LINE THIS EVENING. THE LINE WILL THEN ADVANCE EAST ACROSS OUR FORECAST AREA TONIGHT AND TOMORROW. ONLY MINOR CHANGES WERE MADE TO THE FORECAST THIS MORNING. && .PREV DISCUSSION... /ISSUED 603 AM CST MON NOV 7 2011/ AVIATION... AREAS OF IFR CEILINGS AND FOG WILL OCCUR OVER PORTIONS OF NORTHERN AND WESTERN OK THROUGH MID-MORNING AS LOW LEVEL MOISTURE CONTINUES TO ADVECT TO THE NORTHWEST OVER COOL GROUND. ELSEWHERE... MVFR CEILINGS AND LIGHT FOG WILL BE COMMON. SCATTERED T-STORMS WILL BE SPREADING NORTH FROM SW OK INTO NORTHERN OK THROUGH MIDDAY. T-STORMS WILL BECOME MORE WIDESPREAD BY TONIGHT AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES. SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ACROSS SW OK AND WESTERN N-TX. PREV DISCUSSION... /ISSUED 436 AM CST MON NOV 7 2011/ DISCUSSION... SCATTERED THUNDERSTORMS OCCURRING FROM SW OK INTO E-CENTRAL OKLAHOMA WILL CONTINUE TO SPREAD TO THE NE THIS MORNING. THE ACTIVITY IS OCCURRING IN AREA OF DEEPER MOISTURE AND WARM ADVECTION SITUATED NEAR THE NOSE OF THE LOW LEVEL JET. TRAINING ECHOES OVERNIGHT LED TO A NARROW BAND OF HEAVY RAIN IN SOUTH CENTRAL OKLAHOMA... WITH AMOUNTS OF 4 TO NEAR 7 INCHES. ACTIVITY HAS BECOME MORE PROGRESSIVE SINCE THEN WITH RECENT RAINFALL AMOUNTS ON THE ORDER OF 1 TO 2 INCHES. MEANWHILE... LOW LEVEL SOUTHEAST WINDS CONTINUE TO ADVECT DEWPOINTS IN THE LOWER TO MID 60S NORTH THROUGH CENTRAL OKLAHOMA. A TRANSITORY BAND OF FOG HAS BEEN DEVELOPING FROM NORTH CENTRAL INTO SW OK AS THE MOIST AIR MOVES OVER COOLER GROUND. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR LATE TODAY AND THROUGH THE NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM... CURRENTLY MOVING THROUGH ARIZONA... APPROACHES THE AREA. THERE WILL BE A POTENTIAL FOR SEVERE THUNDERSTORMS... INCLUDING SUPERCELLS... THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR THE STRONGEST STORMS CURRENTLY APPEARS TO BE IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE DEEP LAYER SHEAR WILL CONTINUE TO INCREASE TODAY AS THE UPPER SYSTEM APPROACHES. THE DISTRIBUTION OF CONVECTION AND CLOUD COVER THROUGH EARLY AFTERNOON WILL MODULATE THE LEVEL OF INSTABILITY THAT DEVELOPS BY LATE THIS AFTERNOON. THE NAM GENERATES AN INSTABILITY MAXIMA FOR LATER TODAY OVER PORTIONS OF OUR TX COUNTIES AHEAD OF A SHARPENING DRYLINE OVER WEST TEXAS. THIS INSTABILITY FIELD COULD ALSO BE ADVECTED NORTHWARD INTO SW OK BY A STRENGTHENING LOW LEVEL JET. MORE WIDESPREAD CLOUDS AND RAIN IN THIS AREA WOULD DIMINISH THE POTENTIAL FOR HIGHER INSTABILITIES. OUR CURRENT THINKING... ASSUMING SUFFICIENT INSTABILITY IS AVAILABLE... CALLS FOR SCATTERED THUNDERSTORMS... SOME OF THEM SUPERCELLS... TO DEVELOP THIS AFTERNOON AND/OR EVENING. THE CONVECTION IS THEN EXPECTED TO ORGANIZE INTO A MORE LINEAR SQUALL LINE REGIME LATER TONIGHT AS A COLD FRONT AND DRYLINE BEGIN ADVANCING EAST ACROSS THE AREA. LOCALLY HEAVY RAINFALL COULD ALSO BECOME A CONCERN ONCE AGAIN TONIGHT DEPENDING ON HOW QUICKLY THE SQUALL LINE ADVANCES TO THE EAST. PRECIPITABLE WATER AMOUNTS APPROACHING 1.4 INCHES ACROSS THE AREA ARE QUITE HIGH COMPARED TO THE CLIMATOLOGICAL NORM FOR THIS TIME OF YEAR. THIS WAS EVIDENCED BY THE EFFICIENT RAIN PRODUCING STORMS THAT OCCURRED EARLY THIS MORNING. BY TUESDAY MORNING... MOST OF THE ACTIVITY SHOULD BE CONFINED TO CENTRAL AND EASTERN OKLAHOMA BEFORE IT COMES TO AN END IN THE EAST BY EARLY TUESDAY EVENING. DRY AND COOLER AIR WILL SPREAD INTO THE REGION FOR WEDNESDAY AND THURSDAY WITH TEMPERATURES THEN WARMING BY THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 60 64 37 / 70 90 40 10 HOBART OK 70 54 62 32 / 70 70 20 0 WICHITA FALLS TX 74 58 72 39 / 70 80 30 10 GAGE OK 67 44 49 29 / 70 50 20 0 PONCA CITY OK 69 58 63 35 / 80 90 60 10 DURANT OK 74 62 73 42 / 30 80 70 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/09
Hazardous weather outlook, Nov 7, 11:18 AM CST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CST MON NOV 7 2011
OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 AM CST MON NOV 7 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. SEVERE
WEATHER IS MORE LIKELY TO OCCUR THIS AFTERNOON AND EVENING OVER WEST
CENTRAL AND SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
LOCATION...
THE AREA MOST AT RISK IS WEST OF SEILING...WEATHERFORD...LAWTON AND
WICHITA FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL 9 PM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND ROOFTOPS FROM LARGE HAIL. THE LARGEST
HAIL MAY BE GREATER THAN TWO INCHES DIAMETER.
DAMAGING STRAIGHT LINE WINDS AND TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
9 PM.
DISCUSSION...
A VERY HUMID AIRMASS EXISTS AND IS EXPECTED TO MAINTAIN ITSELF
ACROSS ALL BUT NORTHWEST OKLAHOMA. THINNING CLOUDS ACROSS THE
SOUTHERN TEXAS PANHANDLE WILL ALLOW WARMER SURFACE AIR TO MOVE INTO
SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON.
AN UPPER LEVEL TROUGH ARRIVING FROM THE WEST WILL PROVIDE INCREASED
ENERGY TO ALLOW STRONG AND SEVERE THUNDERSTORMS FROM
MID-AFTERNOON UNTIL MID-EVENING. THE WIND PROFILE WILL BECOME
INCREASINGLY FAVORABLE FOR SUPERCELL THUNDERSTORMS. THERE IS A
CONSIDERABLE RISK OF TORNADOES WITH SOME OF THE THUNDERSTORMS. THE
SUPERCELL THUNDERSTORMS WILL MOVE VERY QUICKLY TO THE NORTHEAST.
PERSONS IN WESTERN OKLAHOMA AND ADJACENT PARTS OF TEXAS SHOULD
REVIEW SEVERE WEATHER SAFETY RULES AND HAVE A PLAN OF ACTION. IN
ADDITION TO THE TORNADO POTENTIAL...SOME THUNDERSTORMS ARE EXPECTED
TO PRODUCE DAMAGING HAIL.
DURING THE EVENING A LINE OF THUNDERSTORMS IS EXPECTED TO FORM IN
WESTERN OKLAHOMA. THE MAIN HAZARDS WILL THEN BECOME HEAVY RAIN AND
DAMAGING WIND. THESE THUNDERSTORMS ARE EXPECTED TO MOVE WEST TO EAST
ACROSS MOST OF OKLAHOMA OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY PRODUCE SOME
FLOODING...ESPECIALLY IN SOUTH CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE CHANCE OF STRONG THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING
OVER SOUTHEAST OKLAHOMA. DRY WEATHER IS THEN FORECAST FOR SEVERAL
DAYS UNTIL A CHANCE OF THUNDERSTORMS RETURNS ON SUNDAY.
OTHER HAZARDOUS WEATHER...
LIMITED FROST AND FREEZING TEMPERATURES MAY OCCUR THURSDAY AND
FRIDAY MORNINGS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Local storm report, Nov 7, 12:08 PM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DAVIS 34.50N 97.12W
11/07/2011 MURRAY OK EMERGENCY MNGR
CULVERT WASHED OUT ON HANOVER ST BETWEEN CHERRY RD AND
HWY 7
&&
JPIKESpecial weather statement, Nov 7, 12:25 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1225 PM CST MON NOV 7 2011 OKZ014-021-071900- ROGER MILLS OK-BECKHAM OK- 1225 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. AT 1225 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DEMPSEY TO 13 MILES SOUTHWEST OF TEXOLA...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3494 10021 3552 9980 3578 9960 WR
Special weather statement, Nov 7, 1:06 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 106 PM CST MON NOV 7 2011 OKZ014>016-071915- CUSTER OK-DEWEY OK-ROGER MILLS OK- 106 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY AND ROGER MILLS COUNTIES. AT 106 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF STRONG CITY...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3589 9940 3575 9923 3551 9954 3563 9970 WR
Special weather statement, Nov 7, 1:29 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 PM CST MON NOV 7 2011
OKZ033-034-072000-
GREER OK-HARMON OK-
129 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.
AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HOLLIS...MOVING NORTHEAST AT 70 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3482 10001 3506 9970 3508 9937 3504 9936
3459 9997 3463 10001
WRSpecial weather statement, Nov 7, 1:33 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
133 PM CST MON NOV 7 2011
OKZ036-TXZ083-072015-
JACKSON OK-HARDEMAN TX-
133 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN AND JACKSON
COUNTIES.
AT 133 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
GOODLETT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3434 9999 3461 9948 3465 9951 3462 9948
3456 9929 3420 9983 3427 10001Local storm report, Nov 7, 1:58 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 5 W HOLLIS 34.69N 100.00W
11/07/2011 E1.75 INCH HARMON OK TRAINED SPOTTER
&&
CMARTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 9:08 PM CST | Special Weather Statement | OUN | Carter, Murray | 37 min |
| Nov 6, 10:12 PM CST | Special Weather Statement | OUN | Murray | 33 min |
| Nov 6, 10:19 PM CST | Special Weather Statement | OUN | Carter, Jefferson | 56 min |
| Nov 6, 10:55 PM CST | Flash Flood Warning | OUN | Carter, Jefferson | 3 hr |
| Nov 6, 11:47 PM CST | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Nov 7, 1:31 AM CST | Flash Flood Warning | OUN | Johnston, Murray, Pontotoc | 4 hr |
| Nov 7, 7:14 AM CST | Special Weather Statement | OUN | Dewey | 46 min |
| Nov 7, 12:25 PM CST | Special Weather Statement | OUN | Beckham | 35 min |
| Nov 7, 1:06 PM CST | Special Weather Statement | OUN | Roger Mills | 9 min |
| Nov 7, 1:16 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 59 min |
| Nov 7, 1:29 PM CST | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| Nov 7, 1:33 PM CST | Special Weather Statement | OUN | Jackson | 42 min |
| Nov 7, 1:49 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon | 56 min |
| Nov 7, 2:02 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 58 min |
| Nov 7, 2:17 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills | 58 min |
| Nov 7, 2:44 PM CST | Tornado Warning | OUN | Jackson, Kiowa, Tillman | 46 min |
| Nov 7, 2:47 PM CST | Special Weather Statement | OUN | Grant, Major | 43 min |
| Nov 7, 3:00 PM CST | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Washita | 60 min |
| Nov 7, 3:08 PM CST | Tornado Warning | OUN | Kiowa, Washita | 52 min |
| Nov 7, 3:15 PM CST | Special Weather Statement | OUN | Harmon | 30 min |
| Nov 7, 3:23 PM CST | Special Weather Statement | OUN | Roger Mills | 37 min |
| Nov 7, 3:27 PM CST | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Nov 7, 3:34 PM CST | Special Weather Statement | OUN | Greer | 26 min |
| Nov 7, 3:42 PM CST | Special Weather Statement | OUN | Kay | 33 min |
| Nov 7, 3:42 PM CST | Tornado Warning | OUN | Kiowa | 33 min |
| Nov 7, 3:47 PM CST | Special Weather Statement | OUN | Major | 28 min |
| Nov 7, 4:05 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Washita | 40 min |
| Nov 7, 4:06 PM CST | Special Weather Statement | OUN | Caddo | 24 min |
| Nov 7, 4:14 PM CST | Tornado Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| Nov 7, 4:18 PM CST | Severe Thunderstorm Warning | OUN | Kay | 42 min |
| Nov 7, 4:33 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Custer, Kiowa, Washita | 42 min |
| Nov 7, 4:39 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 51 min |
| Nov 7, 4:57 PM CST | Severe Thunderstorm Warning | OUN | Kay | 63 min |
| Nov 7, 4:57 PM CST | Tornado Warning | OUN | Caddo | 38 min |
| Nov 7, 5:16 PM CST | Severe Thunderstorm Warning | OUN | Custer, Kiowa, Washita | 59 min |
| Nov 7, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer | 40 min |
| Nov 7, 5:37 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 53 min |
| Nov 7, 5:48 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.